Sunday, December 28, 2008
Massive headaches as I
Massive headaches as I struggle to function with all this speed in my system, weighing me down, preventing clarity of thought, and just making me feel like shit. Even worse, the bastards have pulled the dopamine agonist. I gained 4 pounds in one day--it is all fluid retention, and the first place it shows is in the belly. Even before the doping forced my body into obesity, I recognized that my belly would bloat out like a pregnant woman's --always, but not exclusively at my period. The 5H-t imbalamce also causes female hormone imbalance (I wish I could remember but my brain is so dulled by the drugs and pain I can't remember anything). I recognize that suffering, pain, and humiliation is part of the game plan by the sickass perverts who are torturing me(the stupid dumbass bastards actually think that is going to make me conform to their expectations), but even tho' I want to proactively be more me, the goddamned drugs make me barely functional. And on top of that, now, I have to deal with how shitty I feel without the dopamine agonist--so much difference. But then being a human being, feeling good about oneself and in one body goes against the game plan. Fuck you all you stupid Opus Dei Christians. Do what you want. I am not one of you. You are not of Christ. You are in the same league as the great deceiver who denies a child of God free will.